# SDR 9800789151

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8909E
- Make and model: Doug DC-9-14
- Aircraft serial: 45770
- System (JASC): 3080 · Ice Detection
- Part: Anti-Ice Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WING ANTI-ICE BLUE LIGHT DID NOT ILLUMINATE WITH AIRFOIL ANTI-ICE SELECTED.  FLIGHT WAS RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY ON GROUND.
